Intravenous methylphenidate: an unusual way to provoke ST-elevation myocardial infarction.

@article{Hay2015IntravenousMA,
  title={Intravenous methylphenidate: an unusual way to provoke ST-elevation myocardial infarction.},
  author={Emile Hay and Vitaly Shklovski and Yossef Blaer and Vladimir Shlakhover and Amos Katz},
  journal={The American journal of emergency medicine},
  year={2015},
  volume={33 2},
  pages={313.e1-3}
}
Acute ST-T elevation is a sign of myocardial ischemia or infarction usually due to coronary artery atherosclerosis or coronary spasm. Coronary spasm may be spontaneous or can occur as a result of a drug that causes arterial spam. Ritalin, Novartis Pharmaceut. Corporation, USA (methylphenidate hydrochloride), a dopamine reuptake inhibitor,is an oral drug used to treat attention-deficit/hyperactivity disorder and narcolepsy. Sudden deaths, stroke, and myocardial infarction have been reported in… CONTINUE READING
1 Citations
11 References
Similar Papers

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-10 of 11 references

WatsonWA. IV pentazocine/methylphenidate abuse—the clinical toxicity of another Ts and blues combination

  • HS Carter
  • J Toxicol Clin Toxicol
  • 1994

Similar Papers

Loading similar papers…